# SDR SWAA2021081307247

- Difficulty date: August 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR TRACK AT ACB BS727E - BS767 LBL17 WL155. / EVALUATED CRACK ON FLOOR TRACK BS727E-BS767 LBL17 WL155 CRACK EXCEEDS MORE THEN .10' FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED ACB FLOOR TRACK BS727-867 LBL17 WL155 I.A.W SRM 53-00-53-1A-2; SRM 51-40-02-0G-0 AND BOEING DWG# 146A7500
